# SDR R61A202002200215

- Difficulty date: January 30, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO COMPARTMENT CORRODED SHEAR CLIP AT FR84 STGR 28R-29R.  SHEAR CLIP AT FR. 84 STRG. 28R-29R WAS
BLENDED TO REMOVE CORROSION REF SRM 51-12-01. BLEND OUT AT SHEAR CLIP MEASURES (L) 3" X (W) 2" WITH A MAX DEPTH OF (D) 0.020". REMOVED AND REPLACED
SHEAR CLIPS REF SRM 51-40-08. TOP COATED FASTENERS REF SRM 51-23-06.
